MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE - 12 FR, 1.5 CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE - 12 FR, 1.5 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 0120-12-1.5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, 30046412, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual sample was not returned for further evaluation of the potential defect; however, a photograph of the device was provided and confirmed the reported incident.A root cause was not identified.All information reasonably known as of 21-jul-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported, "the g-tube broke apart at the level of the booster & stem-the balloon deflated and the distal portion migrated into the stomach, a trip to the ed [emergency department], determined the tube would be allowed to pass naturally [through] the gi tract.A new tube was replaced in the ed." since that time, the patient had multiple "poops" and it is believed the broken end piece was passed in the patient's feces.

Brand Name
MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE - 12 FR, 1.5 CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10307557
Report Number9611594-2020-00133
Device Sequence Number3217762
Product Code KNT
UDI-Device Identifier00350770427003
UDI-Public00350770427003
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model Number0120-12-1.5
Device Catalogue NumberUNKNOWN
Device Lot Number30046412
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/22/2020
Patient Sequence Number1
Patient Age5 YR